# SDR AALA202101299029

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,534 hours, 5,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN EMERGENCY EXIT LIGHTS CAME ON DURING FLIGHT, UNABLE TO RESET FROM CABIN INTERCOMMUNICATION DATA SYSTEM PANEL.  UNABLE TO TURN OFF USING FLIGHT DECK SWITCH.  FOUND 2EA EMERGENCY POWER SUPPLY UNIT BATTERY LOW VOLTAGE.  REPLACED BATTERIES AT 10WL (AALA202101299009) AND 15WL POSITIONS, AS PER AMM 33-51-38.
